# SDR DALA2023111709484

- Difficulty date: November 16, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 114,916 hours, 17,181 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 187 ER/A 544536-14 REV B, DURING CCK AT STAG, CORROSION WAS FOUND ON THE HORIZONTAL STABILIZER CENTER SECTION UPPER SKIN PANEL. CORRECTIVE ACTION: ER/A REVISION IS REQUIRED PRIOR TO 13NOV2025 TO INCORPORATE BOEINGS SECOND AND THIRD STAGE APPROVAL (DAMAGE TOLERANCE). FOLLOW ON ACTION IS REQUIRED. (0067834)
